Alert archive / Georgia / River Flood Warnings in 2016

River Flood Warning 47, NWS Atlanta, GA

February 3, 2016Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 3, 2016, 7:50 PM EST for Gwinnett County, Georgia. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 7:50 PM EST (00:50 UTC)
Expired
Feb 4, 2016, 3:42 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 8.49 ft at Feb 3, 2016, 9:00 PM EST.

actionminormoderate51002/0402/05
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

626 
WGUS42 KFFC 040050
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EST WED FEB 3 2016

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Suwanee Creek near Suwanee affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-040827-
/O.NEW.KFFC.FL.W.0047.160204T0050Z-160204T0827Z/
/SWEG1.1.ER.160203T2353Z.160204T0030Z.160204T0227Z.NO/
750 PM EST WED FEB 3 2016

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Suwanee Creek near Suwanee.
* From this evening until late tonight.
* At 7 PM Wednesday the stage was 8.2 feet...and rising.
* Flood stage is 8 feet.
* Minor flooding will continue.
* At 8.0 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.
 

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
4 follow-up statements
568 
WGUS82 KFFC 040052
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Suwanee Creek near Suwanee affecting Gwinnett County 

 
GAC135-041452-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-160204T1829Z/
/SWEG1.1.ER.160203T2353Z.160204T0900Z.160204T1229Z.NO/
752 PM EST WED FEB 3 2016

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 7 PM Wednesday the stage was 8.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 8.4 feet by tonight. The 
  river will fall below flood stage tomorrow morning.
* At 8 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
138 
WGUS82 KFFC 040321
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Suwanee Creek near Suwanee affecting Gwinnett County 


GAC135-041721-
/O.CON.KFFC.FL.W.0047.000000T0000Z-160204T1829Z/
/SWEG1.1.ER.160203T2353Z.160204T0230Z.160204T1229Z.NO/
1021 PM EST WED FEB 3 2016

The Flood Warning continues for
  The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 10 PM Wednesday the stage was 8.5 feet...and steady.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue to fall to below flood stage by tomorrow 
  morning.
* At 8 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.


&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

GAC021-153-169-207-289-041720-
/O.EXT.KFFC.FL.W.0041.160205T1549Z-160207T1108Z/
/MACG1.1.ER.160205T1549Z.160206T0600Z.160207T0508Z.NO/
1021 PM EST WED FEB 3 2016

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* From late Friday morning until Sunday morning.
* At 10 PM Wednesday the stage was 13.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by late Friday morning and 
  continue to rise to near 19.6 feet by early Saturday morning. The 
  river will fall below flood stage by early Sunday morning.
* At 20 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-041720-
/O.EXT.KFFC.FL.W.0042.160204T1900Z-160206T0600Z/
/PNFG1.1.ER.160204T1900Z.160205T1200Z.160206T0000Z.NO/
1021 PM EST WED FEB 3 2016

...Flood Warning extended until late Friday night...The Flood Warning
continues for
  The Oconee River near Penfield.
* From tomorrow early afternoon until late Friday night.
* At 10 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 14.2 feet by Friday morning. The river will
  fall below flood stage by Friday evening.
* At 15 feet...Minor flooding continues to expand into fields...
  woodlands and pastures...mainly on the right bank of the river...
  upstream and downstream from the gage on the Georgia Highway 15 
  bridge.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-041720-
/O.EXT.KFFC.FL.W.0043.160205T1200Z-000000T0000Z/
/OCNG1.1.ER.160205T1200Z.160208T0600Z.000000T0000Z.NO/
1021 PM EST WED FEB 3 2016

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From Friday morning until further notice.
* At 10 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Friday morning and continue 
  to rise to near 18.9 feet by early Monday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
  area near the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding 
  continues and spreads further into the woodlands near the river.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
276 
WGUS82 KFFC 040330
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers in Georgia...
 
  Suwanee Creek near Suwanee affecting Gwinnett County 

 
GAC135-041730-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-160204T2125Z/
/SWEG1.1.ER.160203T2353Z.160204T0600Z.160204T1525Z.NO/
1030 PM EST WED FEB 3 2016

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Suwanee Creek near Suwanee.
* Until Thursday afternoon.
* At 10 PM Wednesday the stage was 8.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 8 feet.
* The river will continue rising to near 8.8 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late 
  morning.
* At 9 feet...Minor flooding expands along the creek upstream and 
  downstream from the gage at U S Highway 23 or Buford Highway. Most 
  of the Suwanee Creek Greenway and trails are flooded from the 
  Suwanee Creek Park to George Pierce Park. The minor flooding will 
  also begin to affect portions of the playground area behind the 
  Suwanee Elementary School. 


&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
228 
WGUS82 KFFC 040842
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EST THU FEB 4 2016

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Suwanee Creek near Suwanee affecting Gwinnett County

 
GAC135-040912-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-160204T2125Z/
/SWEG1.1.ER.160203T2353Z.160204T0230Z.160204T0615Z.NO/
342 AM EST THU FEB 4 2016

The Flood Warning is cancelled for
  The Suwanee Creek near Suwanee.
* This takes affect immediately.
* At 315 AM Thursday the stage was 7.3 feet...and 
  falling quickly.
* Flood stage is 8.0 feet.
* The creek will continue to fall.


&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 7:31 PM EST, 19 minutes earlier.

Area forecast discussion, Feb 3, 7:31 PM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EST WED FEB 3 2016

.EVENING UPDATE...
THE HEAVIER SHOWERS ARE BEGINNING TO PUSH SOUTH AND EAST OF THE
AREA. HAVE TRIMMED A FEW OF THE WESTERN COUNTIES FROM THE FLASH
FLOOD WATCH AND IF THE DIMINISHING TREND CONTINUES... EXPECT TO
TRIM MORE THROUGH THE EVENING. THE REMAINING WATCH AREA HAS
RECEIVED 2 TO 3 INCHES OF RAIN... WITH LIGHT TO OCCASIONAL
MODERATE RAINS EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS.
THEREFORE... MINOR FLOOD PROBLEMS IS STILL THE MAIN CONCERN OVER
THE WATCH AREA THIS EVENING. THE THUNDERSTORM THREAT HAS GREATLY
DIMINISHED... AND SEVERE OR STRONG STORMS ARE NOT EXPECTED. /39

.PREV DISCUSSIONS... /ISSUED 303 PM EST WED FEB 3 2016/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
AREA OF RAIN AND SCATTERED THUNDERSTORMS PUSHING THROUGH
CENTRAL AND SOUTHERN GA THIS AFTERNOON. LOOKS LIKE THE ACTUAL
SURFACE FRONT IS JUST TO OUR WEST WITH DEW POINTS STARTING TO FALL
ACROSS THE NORTHWEST CORNER OF THE STATE. A FEW STRONG WITH ISOLATED
SEVERE STORMS ARE POSSIBLE ALONG THE LEADING EDGE OF THE RAIN AREA
IN CENTRAL GA THIS AFTERNOON AND EVENING. SOME HEAVY RAIN AMOUNTS ARE
STILL POSSIBLE IN THE AREA SOUTH OF COLUMBUS TO MACON TO SANDERSVILLE
AND THE FLASH FLOOD WATCH WILL CONTINUE FOR THAT AREA. OTHERWISE NO
SIGNIFICANT ADDITIONAL AMOUNTS ARE EXPECTED FOR THE REMAINDER OF THE
WATCH AREA...SO IT HAS BEEN CANCELLED.

THE SURFACE FRONT SEEMS TO STALL ACROSS PORTIONS OF CENTRAL GA INTO
THURSDAY AS THE UPPER FLOW REMAINS SOUTHWEST. HAVE CONTINUED WITH
POPS GENERALLY ATLANTA TO ATHENS AND SOUTH THROUGH THE NIGHT AND
SLOWLY DIMINISHING DURING THE DAY THURSDAY. UPPER TROUGH COMES
THROUGH THURSDAY NIGHT AND ALL RAIN SHOULD HAVE PUSHED EAST OF THE
FORECAST AREA BY 06Z FRIDAY. HAVE LEFT A MENTION OF THUNDER
FOR MOST OF CENTRAL THROUGH TOMORROW AFTERNOON ALTHOUGH INSTABILITY
IS LIMITED. GUIDANCE TEMPERATURES LOOK REASONABLE.

41

41

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LAST OF THE RAIN
CHANCES LOOKS TO EXIT THE SE CWA TO START THE THURSDAY NIGHT
PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS THAN THE GFS OR
EUROPEAN.

DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES
AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA
INTO SUNDAY.

THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER
THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A
RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS
GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN
AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL
TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD...
TIMING AND ANY SIGNIFICANT SNOW AMOUNTS.

TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO
BELOW NORMAL THROUGH TUESDAY.

BDL/01

&&

.AVIATION...
00Z UPDATE...
/ISSUED AT 641 PM EST WED FEB 3 2016/

RAINS HAVE PUSHED SOUTH OF THE ATLANTA AIRPORTS AND IS PUSHING
EAST OF AHN AND CSG AT THIS TIME. MCN WILL BE IN THE RAIN SHIELD
FOR ANOTHER FEW HOURS. NO THUNDER IS EXPECTED AT ANY TAF SITE. VFR
MID TO HIGH LEVEL CIGS WILL PREVAIL AT ALL TAF SITES THROUGH THU
MORNING... BUT SHOULD SCT BY 17-18Z THU AT ATL. WNW WINDS AROUND 6
TO 8KTS WILL PREVAIL THIS EVENING... THEN INCREASE FROM THE NW
AROUND 8-10KTS BY 05-06Z THU. NW WINDS BECOME GUSTY BY 15Z THU AND
GUST INTO THU EVENING.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          44  58  31  52 /  30  20   0   0
ATLANTA         41  53  30  50 /  20  10   0   0
BLAIRSVILLE     35  49  25  47 /  10   5   0   0
CARTERSVILLE    37  52  27  49 /  10   5   0   0
COLUMBUS        44  56  31  53 /  30  20   0   0
GAINESVILLE     41  54  30  50 /  20  10   0   0
MACON           48  56  32  54 /  70  20   5   0
ROME            36  52  27  49 /  10   5   0   0
PEACHTREE CITY  40  54  28  51 /  20  10   0   0
VIDALIA         54  58  37  56 / 100  80  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...41/39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Feb 3, 4:48 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EST WED FEB 3 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
448 PM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA...

SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH
ACROSS PARTS OF CENTRAL GEORGIA THROUGH THE EVENING. LOCALLY HEAVY
RAIN WILL BE THE PRIMARY THREAT... BUT STRONG WINDS WILL ALSO BE
POSSIBLE WITH THE STRONGER THUNDERSTORMS. MINOR FLOODING IN LOW
LYING AREAS WILL BE POSSIBLE... AS WELL AS IN POOR DRAINAGE SPOTS.
THE GREATEST STORM AND FLOOD THREAT WILL BE GENERALLY ALONG AND
SOUTH OF A LINE FROM CORDELE TO MACON TO LOUISVILLE. THIS THREAT
WILL GREATLY DIMINISH BEFORE MIDNIGHT... ALTHOUGH SCATTERED SHOWERS
MAY LINGER OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

WE WILL BE WATCHING SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH THE
AREA WITH THE THREAT FOR MIXED WINTER WEATHER FOR NORTHERN
PORTIONS OF THE AREA. THESE WILL NEED TO BE WATCHED CLOSELY IN THE
COMING DAYS AND REFINED AS THE SYSTEMS APPROACH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 3, 2:35 PM EST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST WED FEB 3 2016

GAZ074-076-084>086-096>098-104>112-032000-
JOHNSON GA-DODGE GA-WILKINSON GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-
EMANUEL GA-JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-SUMTER GA-TREUTLEN GA-CRISP GA-DOOLY GA-
235 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...SOUTHEASTERN
WILKINSON...NORTHWESTERN MONTGOMERY...LAURENS...NORTHWESTERN
TELFAIR...EMANUEL...JEFFERSON...WILCOX...PULASKI...NORTHWESTERN
WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...SOUTHEASTERN SUMTER...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 300 PM EST...

AT 235 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTH OF HEPHZIBAH TO NEAR TURNER CITY...AND MOVING EAST AT 40
MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...VIENNA...SOPERTON...ABBEVILLE...LOUISVILLE...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...DAVISBORO...CHESTER...
ROCHELLE...MILAN AND ADRIAN.

LAT...LON 3185 8394 3191 8392 3192 8410 3326 8225
      3284 8232 3281 8215 3269 8209 3185 8319
      3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1935Z 255DEG 36KT 3318 8215 3167 8410
Special weather statement, Feb 3, 3:06 PM EST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EST WED FEB 3 2016

GAZ074-076-085-086-096>098-105>112-032030-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TREUTLEN GA-CRISP GA-DOOLY GA-
306 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...NORTHERN
MONTGOMERY...LAURENS...NORTHWESTERN TELFAIR...EMANUEL...SOUTHEASTERN
JEFFERSON...WILCOX...PULASKI...NORTHERN WHEELER...BLECKLEY...
SOUTHEASTERN WASHINGTON...TREUTLEN...CRISP AND SOUTHEASTERN DOOLY
COUNTIES UNTIL 330 PM EST...

AT 306 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES NORTH OF WAYNESBORO TO NEAR BACONTON...AND MOVING SOUTHEAST AT
80 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...CHESTER...
ROCHELLE...GLENWOOD AND MILAN.

LAT...LON 3182 8315 3185 8318 3185 8361 3180 8361
      3180 8380 3185 8394 3192 8392 3250 8338
      3296 8228 3284 8232 3281 8215 3266 8208
      3261 8201
TIME...MOT...LOC 2006Z 305DEG 69KT 3321 8198 3144 8419
Special weather statement, Feb 3, 3:32 PM EST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EST WED FEB 3 2016

GAZ074-076-085-086-096>098-105>113-032130-
JOHNSON GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-EMANUEL GA-
JEFFERSON GA-WILCOX GA-PULASKI GA-WHEELER GA-BLECKLEY GA-
WASHINGTON GA-TOOMBS GA-TREUTLEN GA-CRISP GA-DOOLY GA-
332 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...MONTGOMERY...
LAURENS...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON...WILCOX...
PULASKI...WHEELER...BLECKLEY...SOUTHEASTERN WASHINGTON...TOOMBS...
TREUTLEN...CRISP AND SOUTHEASTERN DOOLY COUNTIES UNTIL 430 PM EST...

AT 332 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTH OF WAYNESBORO TO NEAR CADWELL TO NEAR PUTNEY...AND MOVING
EAST AT 85 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...LYONS...SOPERTON...ABBEVILLE...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...VIDALIA...HELENA...EAST DUBLIN...WADLEY...TWIN CITY...
CHESTER AND LUMBER CITY.

LAT...LON 3178 8303 3185 8318 3185 8361 3180 8361
      3180 8378 3185 8394 3254 8320 3298 8228
      3284 8232 3281 8215 3266 8208 3261 8200
      3254 8203 3256 8208 3252 8215 3235 8225
      3223 8221 3197 8245 3192 8268 3178 8286
TIME...MOT...LOC 2032Z 247DEG 72KT 3319 8199 3238 8306 3149 8407
Special weather statement, Feb 3, 4:37 PM EST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EST WED FEB 3 2016

GAZ076-085-086-097-098-108>113-032215-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-
TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-WILCOX GA-
437 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...WHEELER...
SOUTHEASTERN DODGE...MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...
TREUTLEN...TELFAIR...EMANUEL...SOUTHEASTERN JEFFERSON AND
SOUTHEASTERN WILCOX COUNTIES UNTIL 515 PM EST...

AT 437 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR MIDVILLE TO NEAR MYSTIC...AND MOVING WEST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
MILAN...ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...RHINE AND
SCOTLAND.

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3197 8244 3196 8257
      3178 8289 3178 8303 3185 8318 3186 8339
      3292 8237 3291 8228 3284 8232 3281 8215
      3266 8208 3260 8200
TIME...MOT...LOC 2137Z 094DEG 34KT 3287 8224 3159 8340
Special weather statement, Feb 3, 4:47 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EST WED FEB 3 2016

GAZ076-085-086-097-098-110>113-032230-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-JEFFERSON GA-
447 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...WHEELER...
MONTGOMERY...SOUTHEASTERN LAURENS...TOOMBS...TREUTLEN...TELFAIR...
EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 530 PM EST...

AT 447 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTH OF MIDVILLE TO NEAR FITZGERALD...AND MOVING EAST AT 35
MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...MOUNT VERNON...
VIDALIA...HELENA...WADLEY...TWIN CITY...LUMBER CITY...GLENWOOD...
ADRIAN...UVALDA...STILLMORE...OAK PARK...AILEY...SCOTLAND...HIGGSTON
AND MIDVILLE.

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3217 8218 3191 8223 3197 8248 3192 8268
      3178 8289 3181 8313 3299 8231 3293 8227
      3284 8232 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 2147Z 270DEG 30KT 3293 8223 3171 8316
Special weather statement, Feb 3, 5:59 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EST WED FEB 3 2016

GAZ083>086-095>098-105>113-032315-
JOHNSON GA-DODGE GA-WILKINSON GA-MONTGOMERY GA-LAURENS GA-TELFAIR GA-
EMANUEL GA-WILCOX GA-HOUSTON GA-PULASKI GA-WHEELER GA-TWIGGS GA-
BLECKLEY GA-TOOMBS GA-TREUTLEN GA-CRISP GA-DOOLY GA-
559 PM EST WED FEB 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...DODGE...SOUTHERN
WILKINSON...MONTGOMERY...LAURENS...TELFAIR...EMANUEL...WILCOX...
SOUTHEASTERN HOUSTON...PULASKI...WHEELER...SOUTHEASTERN TWIGGS...
BLECKLEY...TOOMBS...TREUTLEN...CRISP AND EASTERN DOOLY COUNTIES UNTIL
615 PM EST...

AT 549 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ROCKY FORD TO NEAR SNIPESVILLE...AND MOVING EAST AT 15 MPH. THIS
LINE OF STORMS IS PRODUCING GUSTY WINDS AND HEAVY RAINFALL. FURTHER
WEST...LIGHT TO MODERATE RAINFALL WILL CONTINUE TO FALL FOR THE NEXT
HOUR OR TWO.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AREAS...ALONG DITCHES AND NEAR POORLY DRAINED AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...CORDELE...SWAINSBORO...MCRAE...COCHRAN...EASTMAN...
HAWKINSVILLE...LYONS...VIENNA...SOPERTON...ABBEVILLE...ALAMO...MOUNT
VERNON...WRIGHTSVILLE...JEFFERSONVILLE...VIDALIA...HELENA...EAST
DUBLIN...TWIN CITY AND CHESTER.

LOCATIONS BEHIND THE INITIAL LINE OF STORMS SUCH AS CORDELE...ROCHELLE...
EASTMAN...DUBLIN...SOPTERTON AND TOWNS CAN EXPECT CONTINUED PONDING OF
WATER IN LOW LYING AREAS AS THE LIGHT TO OCCASIONALLY MODERATE RAINFALL
CONTINUES THROUGH 8 PM.

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3216 8218 3191 8223 3197 8244 3196 8257
      3178 8289 3178 8300 3185 8318 3185 8361
      3180 8361 3180 8379 3185 8394 3198 8394
      3274 8329 3271 8210 3261 8200
TIME...MOT...LOC 2249Z 253DEG 12KT 3269 8182 3178 8272

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 10:38 PM ESTRiver Flood WarningFFCFayette24 hr
Feb 4, 12:08 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler6 hr
Feb 4, 12:11 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding23 hr
Feb 4, 1:43 PM ESTRiver Flood WarningFFCPulaski31 hr

Nearby

River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.